Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 19
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Balka, Richárd Darji, Udayan B. and Elekes, Márton 2016. Hausdorff and packing dimension of fibers and graphs of prevalent continuous maps. Advances in Mathematics, Vol. 293, p. 221.


    Käenmäki, Antti Li, Bing and Suomala, Ville 2016. Local dimensions in Moran constructions. Nonlinearity, Vol. 29, Issue. 3, p. 807.


    Wang, Wen and Wen, Shengyou 2016. An intermediate-value property for Assouad dimension of metric space. Topology and its Applications, Vol. 209, p. 120.


    FRASER, JONATHAN M. 2015. Dimension and measure for typical random fractals. Ergodic Theory and Dynamical Systems, Vol. 35, Issue. 03, p. 854.


    Orponen, Tuomas 2015. On the packing dimension and category of exceptional sets of orthogonal projections. Annali di Matematica Pura ed Applicata (1923 -), Vol. 194, Issue. 3, p. 843.


    WEI, CHUN and WEN, SHENG-YOU 2015. ON CANTOR SETS AND PACKING MEASURES. Bulletin of the Korean Mathematical Society, Vol. 52, Issue. 5, p. 1737.


    Bayart, Frédéric 2013. Multifractal spectra of typical and prevalent measures. Nonlinearity, Vol. 26, Issue. 2, p. 353.


    FÄSSLER, KATRIN and ORPONEN, TUOMAS 2013. Constancy results for special families of projections. Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 154, Issue. 03, p. 549.


    Feng, De-Jun and Huang, Wen 2012. Variational principles for topological entropies of subsets. Journal of Functional Analysis, Vol. 263, Issue. 8, p. 2228.


    Wang, Chenwei and Chen, Ercai 2012. Variational principles for BS dimension of subsets. Dynamical Systems, Vol. 27, Issue. 3, p. 359.


    Rajala, Tapio 2011. Comparing the Hausdorff and packing measures of sets of small dimension in metric spaces. Monatshefte für Mathematik, Vol. 164, Issue. 3, p. 313.


    Wen, Sheng-You and Wen, Zhi-Ying 2006. Note on packing and weak-packing measures with Hausdorff functions. Journal of Mathematical Analysis and Applications, Vol. 320, Issue. 1, p. 482.


    Baek, In-Soo 2004. PACKING DIMENSION OF MEASURES ON A RANDOM CANTOR SET. Journal of the Korean Mathematical Society, Vol. 41, Issue. 5, p. 933.


    Dalang, Robert C. and Khoshnevisan, Davar 2004. Recurrent lines in two-parameter isotropic stable Lévy sheets. Stochastic Processes and their Applications, Vol. 114, Issue. 1, p. 81.


    Wang, Wensheng 2004. The fractal nature of thefunctional law of logarithm of fractional brownian motions. Mathematical and Computer Modelling, Vol. 40, Issue. 3-4, p. 457.


    Kenneth, J. Falconer 2002. Handbook of Measure Theory.


    Das, Manav 2001. The Besicovitch weak-packing property. Nonlinear Analysis: Theory, Methods & Applications, Vol. 46, Issue. 4, p. 457.


    Cole, Julian 2000. Relative multifractal analysis. Chaos, Solitons & Fractals, Vol. 11, Issue. 14, p. 2233.


    Feng, Dejun Wen, Zhiying and Wu, Jun 1997. Some dimensional results for homogeneous Moran sets. Science in China Series A: Mathematics, Vol. 40, Issue. 5, p. 475.


    ×

On the existence of subsets of finite positive packing measure

  • H. Joyce (a1) and D. Preiss (a2)
  • DOI: http://dx.doi.org/10.1112/S002557930001130X
  • Published online: 01 February 2010
Abstract

Packing measures have been introduced to complement the theory of Hausdorff measures in [13,14]. (For a new treatment see also [10, Chapter 5]. While Hausdorff measures are intimately connected to upper density estimates (see, e.g., [5,2.10.18]), the importance of packing measures stems from their connection to lower density estimates.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

3.R. O. Davies and C. A. Rogers . The problem of subsets of finite positive measure. Bull. London Math. Soc, 1 (1969), 4954.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematika
  • ISSN: 0025-5793
  • EISSN: 2041-7942
  • URL: /core/journals/mathematika
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords: